# SDR AALA20101012TUL06

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 32,959 hours, 13,705 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BWI - CREW REPORTED CARGO DOOR WARNING INDICATION ON CLIMBOUT.  EMERGENCY DECLARED RETURNED BWI LANDED WITHOUT INCIDENT.  FOUND METAL HOOK IN MICRO SWITCH.  REMOVED OBSTRUCTION AND AFT CARGO DOOR LIGHT WENT OUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
